# SDR EISA20000117

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65244818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXFOLIATED CORROSION LOWER 4H CORNER ON CUSP LINE AT 1183 BULKHEAD.  FABRICATED NEW CUSP WEB, RECEIVED NEW FITTING, LOCATED, DRILLED AND INSTALLED IAW B727 SRM 51-20-1, 51-10-2 AND 51-30-2.
